# SDR VNAA0205008

- Difficulty date: May 14, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 17,136 hours, 15,195 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Failed
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING THE CREW RECEIVED A DOOR SWITCH FAIL AND A PROXI SYSTEM CAS MESSAGE.  THE CREW TRIED TO PRESSURIZED THE AIRCRAFT BUT THE AIRCRAFT FAILED TO PRESSURIZE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RETURNED TO CHS.  MAINTENANCE INSPECTED AND REPAIRED THE WIRES ON THE GALLEY DOOR SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
